# SDR UPS96221501

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 385
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  I/B SEAT TRACK SPLICE STRAP CORRODED STA 385 RBL 60.5 WL 206.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 53-10-8.  REPLACED STRAP PER SRM'S 51-20-1, 51-10-2.
